# SDR REXA2025072100748

- Difficulty date: July 21, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312102U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AROUND THE RIVETS ON STRINGER 22R BETWEEN FS 280 AND FS 295. REMOVED CORRODED STRINGER 22R FROM F.S.280 TO F.S.333 AND INSTALLED NEW SERVICABLE STRINGER P/N SH670-31210-2U IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
